Facebook Pixel
EmpowHER Guest

how long does it take for symptoms of low potassium to go away after starting potassium pills?

By Anonymous May 22, 2014 - 5:17pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Have you been diagnosed with hypokalemia or low potassium levels?

What symptoms are you experiencing?

Some people suffer from weakness, fatigue, constipation, and muscle cramping. In more severe cases, heart arrhythmias, or abnormal rhythms may occur. This is most common in people with heart problems.

In most cases, potassium supplements are prescribed.

Anonymous, has your doctor told you how low your level is, and when you can expect to feel better?


May 22, 2014 - 5:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.